# SDR CALA2013072200509

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 72,349 hours, 7,507 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Printer
- Part number: 25313390002
- Part serial: 2394
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT ORIGINATING UNDERNEATH CAPTAINS SEAT.  EMERGENCY DECLARED, DIVERTED.  SOURCE UNKNOWN, PERFORMED INITIAL CONDITIONAL INSPECTION FOR SMOKE/ODOR IN CABIN IAW AMM 05-51-58-800-801C3.  FOUND PRINTER AT FAULT CAUSING SMOKE/ODOR IN CABIN. R & R PRINTER IAW AMM 31-33-01-400-801. C/W AMM 05-51-10-200-801C1 SMOKE/ODOR INSPECTION ACFT OK TO CONTINUE.
